Help answers needed

bsweety33
on 10/15/06 3:52 am - MO
Help!!! I have been having multiple symptoms and not sure whats going on and neither are the doctors. My anni date is Aug 2003, I done very well at first and lost 135 lbs. Now I have gained around 80 lbs in a year and having other health problems. I stopped lexapro a week ago and have lost 9 lbs, but I have been having alot of unexplained problems even before stopping the lexapro which more than likely are somehow linked to rny. So I thought I would come straight to the experts and see what you think. Symptoms: Very light headed-like never before(fell after standing last night) fatigue right side pain(docs say possibly liver problems) chills with no fever bad sudden headache some confusion and or having to think a little harder about things to figure it out unexplained weight gain but lost 9 lbs in a week(not complaining about that part) hypoglycemic(insulin resistance) alkaline phos- high folate serum-high B-12- low(290) Has anyone out there had some of these or all of these symptoms and figured it out what the problem is. I know that low B-12 can cause alot of these problems but with my blood work being off I am not sure if thats the whole picture. Any advice you can give would be greatly appreciated I'm totally lost with this. Thanks to the experts out there!!! J Sweet
rrj1770
on 10/15/06 8:55 am - St. Louis, MO
Staying on top of your B-12 will help with a lot of your symptoms. I was having some of your symptoms-light headed, unable to concentrate, headaches, fatigue. I started keeping up with my B-12 injections and I no longer have those issues. I go to the doctor every month for the shot...in addition to the B-12 I get in my daily supplements. Have you been tested for diabetes? I hope you start to feel better soon!!!
RenaGa
on 10/16/11 12:23 pm
My RNY date was aug 2003 = YOU HAVE TO GET YOUR BLOODWORK DONE!!! ANY blood that is low is not good. My doc even said he would rather it be a little higher b/c any bloodloss  (menstrul, etc....) could be bad. ALSO, you need to have a liver panel done via bloodwork. This will show any liver damage. The medication has caused me to gain a lot of weight. 50# in a few mths........ Start with your primary doc. Tell them everything you can thing of thats concerning you. See if you can see a WLS Doctor.......hope this helps......God Bless!!!!!
KismetQT
on 2/13/13 4:14 pm - Centennial, CO
RNY on 08/05/03 with

I have had right sided pain since my surgery and constantly am anemic despite the supplements.  I am constantly passing kidney "grit" have lost all of my teeth and am miserable.  My doc...Dr. Snyder virtually abandoned my care when I started having these problems..... And he advertised and stated in his workshop... "Doctor for life"  I have only hoped my life would end in the past six years. 

 

I am sorry I didn't respond sooner.

 

Marcie Stanley

Most Active
Recent Topics
I had my surgery in 2003
lacrimablu · 0 replies · 532 views
Question Please?
jacreasy · 1 replies · 515 views
Weight Gain Off track
DROBY · 3 replies · 620 views
low red blood cells and iron
MTITTLE · 2 replies · 600 views
×